# SDR SWAA2012121710739

- Difficulty date: November 5, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 55,976 hours, 45,471 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2704436
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT WING SKIN CRACKED AT 2 AFT BOOST PUMP.  REPAIRED LOWER RIGHT WING SKIN CRACK IAW EA.
